# SDR CALA2010051700201

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 34,635 hours, 12,288 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 22,220 hours, 7,836 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX734082
- Condition: Failed
- Location: Rt Engine
- Part time: 2,133 hours, 801 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYS B HYD FAILURE IN CRUISE FLIGHT.  REMOVED AND REPLACED NR 2 ENG DRIVEN HYDRAULIC PUMP PER AMM 29-11 -11-000-802-002. NO LEAKS NOTED SYSTEM B CHECK OK ROTABLE PARTS CHANGE WAS INDICATED - TT 1385172, S/N OFF 04082 PUMP, HYD ENG D OFF 29-2910-9-0003 4082 ON 29-2910-9-0003 5312.
